RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 200, Number 2  


Stability of a supersonic flow about a wedge with weak shock wave
A. M. Blokhin, D. L. Tkachev
3
Some properties of the space of $n$-dimensional Lie algebras
V. V. Gorbatsevich
31
Asymptotic behaviour of the discrete spectrum of a quasi-periodic boundary value problem for a two-dimensional hyperbolic equation
V. M. Kaplitskii
61
Constructions of regular algebras $\mathscr L_p^w(G)$
Yu. N. Kuznetsova
75
Some summability methods for power series of functions in $H^p(D^n)$, $0<p<\infty$
S. G. Pribegin
89
Conditions for the invertibility of the nonlinear difference operator $(\mathscr Rx)(n)=H(x(n),x(n+1))$, $n\in\mathbb Z$, in the space of bounded number sequences
V. E. Slyusarchuk
107
Zero sequences of holomorphic functions, representation of meromorphic functions. II. Entire functions
B. N. Khabibullin
129
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019